# SDR 2013FA0000093

- Difficulty date: January 31, 2013
- Submitted: February 15, 2013
- Operation: General aviation
- Aircraft: N58LU
- Make and model: Diamon DA 42
- Aircraft serial: 42AC143
- Engine: Lyc IO360M1A
- Propeller: Mtprop MTV12B
- System (JASC): 7160 · Engine Air Intake System
- Part: Sleeve
- Part number: D4171662031
- Condition: Worn
- Location: Alternate Air
- Part time: 1,453 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 500 HR INSPECTION,   SUCTION SLEEVE FROM THE ALTERNATE AIR VALVE WAS FOUND INSIDE OF THE AIR FILTER.  SUCTION SLEEVE FLANGE AND VALVE BODY GROOVE WERE WORN TO THE POINT WHERE THE SUCTION TUBE WAS ALLOWED TO MIGRATE OUT OF THE ALTERNATE AIR VALVE INTO THE AIR FILTER.
